# SDR FDEA201905010978

- Difficulty date: May 1, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME SUPPORT BRACKET (3RD FROM TOP ) IS DENTED. REPLACED AFT CARGO DOOR FWD FRAME SUPPORT BRACKET IAW SRM51-40-02. NEW PART FABRICATED IAW DRAWING 140N2791 REV B. AND GMM 7-0-1001.
